# SDR FDEA201111184975

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 64,060 hours, 12,742 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB7726501
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERIOR PREFLIGHT INPECTION WALKAROUND, FOUND A PANEL MISSING ON THE NR 1 ENGINE UPPER PYLON, LT SIDE.  REPLACED MISSING ANCHOR NUT AND INSTALLED NR 1 ENGINE PYLON PANEL 438EL.  CHECKED GOOD IAW AMM  54-51-01-6-0.
